MathSciNet Relay Station
MathSciNet bibliographic data
MR2796063 17B67
Gorelik, Maria Weyl denominator identity for affine Lie superalgebras with non-zero dual Coxeter number. J. Algebra 337 (2011), 50–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement